Publication
Title
Magnetic properties of a multielectron bubble in liquid helium
Author
Language
English
Source (journal)
Journal of low temperature physics. - New York
Publication
New York : 2005
ISSN
0022-2291
Volume/pages
138(2005), p. 457-462
ISI
000227784000073
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 26.06.2017
To cite this reference